# SDR CA011019009

- Difficulty date: September 26, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 24,795 hours
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 71300421
- Condition: Failed
- Location: Lt Engine
- Component: Turbine Engine, Pwa, PW4060
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL CLIMB ON GEAR RETRACTION LEFT ENGINE HAD A RECOVERABLE SURGE.  (MOMENTARY WITH LOUD BANG) WITH NO VARIANCE IN ENGINE PARAMETERS.  FLIGHT DATA RECORDER READ OUT PERFORMED REVEALING ENGINE SUSTAINED A CATEGORY LEVEL 3 SURGE.  LT ENGINE REPLACED AS PER MAINTENANCE MANUAL.
